# SDR FDEA200907022678

- Difficulty date: July 2, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727225
- Aircraft serial: 22550
- Aircraft time: 41,261 hours, 28,935 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 53FX1350
- Condition: Cracked
- Location: Bs 560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO, STA 560, STR 21L - 22L, STUB FRAME EXTENSION CRACKED IN RADIUS. REMOVED CRACKED STUB FRAME EXTENSION AT FWD CARGO STA 560 S21-22L IAW SRM 51-30-2.  HEAT TREATED STUB FRAME IAW FAS ENG REPORT 2-37153-801 REV A CW CONDUCTIVITY MEASUREMENT IAW NDTM DT 6 51-00-00 FIG 20 IACS 33.1%.  FABRICATED NEW STUB FRAME IAW SRM 51-30-5  DWG 53FX1350 REV A.  TREATED & PRIMED IAW SRM 51-10-2.  INSTALLED IAW SRM 51-30-2.
